# SDR DALA13008629015

- Difficulty date: February 15, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 49,629 hours, 39,257 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STAB FRONT SPAR DAMAGED.  ACCOMPLISHED SECTION 1 OF ERA 511541-14AD, REV O.
